# SDR F3LA200600026

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 13,041 hours, 6,023 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Hinge Pin
- Condition: Migrated
- Location: Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, TECH SERVICES REPORTED HINGE PIN ON 103VU ELECTRICAL BOX HAD MIGRATED OUT.  SHORTENED HINGE PIN ON 103VU ELECTRICAL BOX AND CRIMPED ENDS OF HINGE TO PREVENT FUTURE MIGRATION OF PIN PER EO A0-25EO-20207.  THE MANDATORY INSPECTION (AD 2006-03-10) FOR THIS AIRCRAFT WAS ACCOMPLISHED ON 3/12/05 PER EO #A0-25EO-20207.  NO MIGRATION WAS FOUND AT THAT TIME.
